Couldn't find what you looking for?

TRY OUR SEARCH!

I've had a yeast infection once before and have recently had the same symptoms. The last yeast infection I had, I cured it with a suppository. This time I used a different brand of suppository where it was an injectable cream instead of a pill. It immediately started to burn and itch; could this be something worse than the average yeast infection?

Loading...

it can be, you must go see a doctor 
Reply

Loading...

Some yeast infections are more virilant than others. Often the symptoms can mimic other, more serious problems, when in fact it is just a persistent infection. If you have itching, any type of dishcarge that is different than normal (mucousy, mostly clear, odor free) it is probably a yeast infection. Chronic infections can also cause other issues, like stomach bloating, pelvic pain, painful intercourse, gas, headaches, etc. It is easy to get worked up and think it is something worse. See your doc, they can usually identify a yeast infection right away. They will still do a culture to rule anything else out (sometimes a yeast infection can combine with bacterial vaginosis and that can get confusing for you). You will be put on fluconazole (1 pill) and symptoms should abate in 2-3 days. Some things that can cause yeast infections are also excessive alcohol (especially beer which has a lot of yeast and sugar itself and can screw up your normal balance), being on antibiotics, being sick, and even dehydration. Also any change in tampons or pad brands can confuse your normal pH as well. To be safe, go back to using all your usual feminine hygeine products, avoid alcohol, stay hydrated, and see your doctor. Keep in mind, this is their JOB, they see this stuff everyday and are there to help you.
Reply

Loading...